OLYMPUS WINTER & IBE GMBH JAWS "HIQ+", 5 X 430 MM, SCISSORS, METZENBAUM; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Back to Search Results |
| Model Number |
A64810L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus.The issue reported by the customer is evaluated as plausible.According to the event description, the distal end of the item is broken.The item does not comply with the product specification and can no longer be used.Based on the results of the investigation, the cause is very likely excessive force, exerted during a third-party repair.Despite best efforts, the lot/serial number for the affected device could not be obtained.Therefore, a dhr review could not be performed.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
It was reported, the plier insert broken on distal end.The issue occurred during preparation for use.There were no reports of patient harm.